# SDR DALA2015032402331

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY, CORROSION AND SCRATCHES ON ANTI-FLOAT TAB, GEARED TAB ATTACH POINTS AT RT ELEVATOR.  HARDWARE ATTACH PAINT AN ANTI-FLOAT TAB AND GEARED TAB RT ELEVATOR WAS R & R NEW HARDWARE IAW CMM 20-27-1 AND FREEPLAY WAS CORRECTED.
